# SDR MASA200400736

- Difficulty date: December 30, 2004
- Submitted: February 16, 2005
- Operation: Air carrier
- Aircraft: N832MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145310
- Aircraft time: 10,225 hours, 9,288 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Line
- Condition: Leaking
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

ASH - CLT AIRCRAFT EXPERIENCED SMOKE IN THE CABIN WHILE PASSENGERS WERE BOARDING.  MAINTENANCE SECURED A FUEL LEAK AT THE APU.
